# SDR ZZDA2010371

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR FABRIC PULLED BACK SO BAR IS OVERLY EXPOSED CABLE LINER IS INSTALLED IMPROPERLY.  REINSTALLED GIRT BAR LANYARD CORRECTLY - REF AMM 25-61.  OK FOR SERVICE.
